Temporary relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies, and nasal congestion associated with sinusitis.
Reduces swelling of nasal passages.
Relieves sinus pressure.
Active Ingredients:in each tablet: Pseudoephedrine HCI (240 mg).
Inactive Ingredients:Cellulose, Cellulose Acetate, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Povidone, Sodium Chloride, Titanium Dioxide.
Adults and children 12 years and over: Swallow 1 whole tablet with fluid every 24 hours.
Do not divide, crush, chew or dissolve the tablet.
Do not exceed one tablet in 24 hours.
Not for use in children under 12 years of age.
The tablet does not completely dissolve and may be seen in the stool (this is normal).
Do not use if you are taking a prescription monoamine oxidase inhibitor (MAOI)(certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.